# SDR CA020507019

- Difficulty date: April 22, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Aronca 15AC
- Aircraft time: 1,975 hours
- Engine: Cont C1452
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 22840111
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERGRANULAR CORROSION FOUND ON TOP SPAR CAP (ANGLE) BOTH WINGS. REQUIRED REPLACEMENT (FOUND AT ANNUAL INSPECTION).
